# SDR IPXA09M56762

- Difficulty date: July 2, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 45,780 hours, 8,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE NUMBER 281-W3-04 LT WING INBOARD FLAP UPPER SKIN BETWEEN STA XIFH 213.050 TO XIFH 225.140 REPAIR DOUBLER NOT CORRELATED TO SRM 57-10-00 FIG 38.  REMOVED DOUBLER, REMOVED DAMAGE, FABRICATED, & INSTALLED  DOUBLER IAW MD-11 SRM 57-10-00 FIG 38 SHT 2, UPS EO MD11-5750-34267-A, AND SAA EA 011-5730-01-A1906.
